ArticleCase reports in rheumatology2016
A Case of Acute Budd-Chiari Syndrome Complicating Primary Antiphospholipid Syndrome Presenting as Acute Abdomen and Responding to Tight Anticoagulant Therapy.
Article in Case reports in rheumatology, 2016. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Not yet cited in PubMed.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
0 citing papers in PubMed, 2 citations in OpenAlex.
No citing paper in PubMed yet.
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
4 authors at 1 institution in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
A 34-year-old woman with primary antiphospholipid syndrome was admitted to the Gastroenterology Department of our hospital with fever, acute abdomen, watery diarrhea, and extremely high levels of inflammatory parameters. She had a history of left lower limb deep vein thrombosis and pulmonary embolism and was taking warfarin potassium. Acute gastroenteritis was suspected and an antibiotic was administered, but symptoms progressed. Abdominal ultrasonography showed occlusion of the left hepatic vein and the middle hepatic vein and her D-dimer level was high. Accordingly, Budd-Chiari syndrome was diagnosed and high-dose intravenous infusion of heparin was initiated. Her abdominal symptoms improved and the levels of inflammatory parameters and D-dimer decreased rapidly. It is known that antiphospholipid syndrome can be complicated by Budd-Chiari syndrome that usually occurs as subacute or chronic onset, but acute onset is rare. It is difficult to diagnose acute Budd-Chiari syndrome complicating antiphospholipid syndrome and this complication generally has a poor outcome. However, the present case can get early diagnosis and successful treatment with tight anticoagulant therapy.
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.